Alert archive / New York / Coastal Flood Statements in 2012

Coastal Flood Statement 27, NWS New York, NY

December 13, 2012Kings County, Nassau County, Queens County, New York

NWS New York, NY issued this coastal flood statement at Dec 13, 2012, 3:59 PM EST for Kings County, Nassau County, Queens County, New York. It took effect at Dec 14, 2012, 7:00 AM EST. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2012, 3:59 PM EST (20:59 UTC)
In effect from
Dec 14, 2012, 7:00 AM EST
Expired
Dec 14, 2012, 9:00 AM EST
In force
2 hr
Issued by
NWS New York, NY

Counties Kings County, NY, Nassau County, NY, Queens County, NY

The radar

The Brookhaven radar (KOKX), 81 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -99 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1294 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-99 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

132 
WHUS41 KOKX 132059
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
359 PM EST THU DEC 13 2012

NYZ075-178-179-140500-
/O.NEW.KOKX.CF.S.0027.121214T1200Z-121214T1400Z/
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
359 PM EST THU DEC 13 2012

...MINOR COASTAL FLOODING LIKELY IN THE MORE VULNERABLE SPOTS
DURING HIGH TIDE FRIDAY MORNING...

* LOCATIONS...AREAS HIGHLY VULNERABLE TO MINOR COASTAL FLOODING
  ALONG THE SOUTH SHORE BAYS OF NASSAU...KINGS AND QUEENS
  COUNTIES. 

* TIDAL DEPARTURES...ONE HALF TO ONE FOOT ABOVE ASTRONOMICAL HIGH
  TIDE LEVELS. 

* TIMING...CLOSE TO THE TIME OF HIGH TIDE BETWEEN 7 AM AND 9 AM
  FRIDAY. 

* IMPACTS...MINOR INUNDATION IN SOME SPOTS. 

$$


GOODMAN
2 follow-up statements
169 
WHUS41 KOKX 140438
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1138 PM EST THU DEC 13 2012

NYZ075-178-179-141400-
/O.CON.KOKX.CF.S.0027.121214T1200Z-121214T1400Z/
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
1138 PM EST THU DEC 13 2012

...MINOR COASTAL FLOODING LIKELY IN THE MORE VULNERABLE SPOTS
DURING HIGH TIDE FRIDAY MORNING...

* LOCATIONS...AREAS HIGHLY VULNERABLE TO MINOR COASTAL FLOODING 
  ALONG THE SOUTH SHORE BAYS OF NASSAU...KINGS AND QUEENS 
  COUNTIES.

* TIDAL DEPARTURES...ONE HALF TO ONE FOOT ABOVE ASTRONOMICAL 
  HIGH TIDE LEVELS.

* TIMING...CLOSE TO THE TIME OF HIGH TIDE BETWEEN 7 AM AND 9 AM 
  FRIDAY.

* IMPACTS...MINOR INUNDATION IN SOME SPOTS.

$$

JMC
503 
WHUS41 KOKX 140858
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
358 AM EST FRI DEC 14 2012

NYZ075-178-179-141400-
/O.CON.KOKX.CF.S.0027.121214T1200Z-121214T1400Z/
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
358 AM EST FRI DEC 14 2012

...ISOLATED TIDAL FLOODING THIS MORNING...

* LOCATIONS...AREAS HIGHLY VULNERABLE TO MINOR COASTAL FLOODING 
  ALONG THE SOUTH SHORE BAYS OF NASSAU...KINGS AND QUEENS 
  COUNTIES.

* TIDAL DEPARTURES...ONE HALF TO ONE FOOT ABOVE ASTRONOMICAL 
  HIGH TIDE LEVELS.

* TIMING...AROUND TO THE TIMES OF HIGH TIDE BETWEEN 7 AM AND 9 AM. 

* IMPACTS...MINOR INUNDATION IN SOME SPOTS.

$$

JMC

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Dec 13, 1:14 PM EST, 2 hours 45 minutes earlier.

Area forecast discussion, Dec 13, 1:14 PM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
114 PM EST THU DEC 13 2012

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OVER THE REGION THIS AFTERNOON...THEN
SLOWLY SLIDE TO OUR SOUTHWEST THROUGH FRIDAY. A COLD FRONT WILL
DROP THROUGH FRIDAY NIGHT...FOLLOWED BY ANOTHER BUILDING HIGH
SATURDAY INTO SATURDAY NIGHT. THIS HIGH WILL SLOWLY RETREAT
NORTHEAST ON SUNDAY...WITH A SERIES OF LOWS LIKELY TO IMPACT THE
REGION LATE THIS WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. THERE
IS POTENTIAL FOR A STRONG COASTAL STORM DURING THE EARLY TO MID
WEEK PERIOD.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MORNING FORECAST MOSTLY ON TRACK. MADE ONLY MINOR NEAR TERM
ADJUSTMENTS...ESPECIALLY TO SKY COVER NORTH/WEST OF NYC WHERE
STRATOCU HAVE POPPED UP MAINLY OVER OR DOWNWIND OF THE HIGHER
ELEVATIONS. OTHERWISE...RELATIVELY ZONAL FLOW ALOFT REMAINS THIS
AFTERNOON ACROSS THE AREA AS A CUTOFF PIECE OF ENERGY TO OUR
SOUTH CONTINUES TO MOVE EAST. LOW PRESSURE OFF THE COAST OF THE
CAROLINAS HAS HELPED PULL THE REMAINING HIGH LEVEL MOISTURE AWAY
FROM THE AREA...RESULTING IN MOSTLY SUNNY SKIES. HIGH PRESSURE
REMAINS AT THE SURFACE THROUGH THE DAY WITH NEAR AVG TEMPERATURES.
WENT A LITTLE HIGHER THAN 00Z MAV/MET NUMBERS...WITH LOWER 40S
INLAND...MID 40S MOST ELSEWHERE...AND UPPER 40S IN NYC.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
HIGH PRESSURE OVER THE AREA THROUGH TONIGHT WILL SHIFT TO THE SW
AS LOW PRESSURE MOVING ACROSS QUEBEC DRAGS A COLD FRONT CLOSE TO
THE AREA. FOR TONIGHT...EXPECT STRONG RADIATIONAL COOLING UNDER
MOSTLY CLEAR SKIES...AND WITH VIRTUALLY NIL THERMAL ADVECTION JUST
OFF THE DECK DESPITE DEVELOPING WESTERLY FLOW LATE TONIGHT...
TEMPS SHOULD DROP TO LEVELS SIMILAR TO THOSE OF LAST NIGHT...WITH
30-35 CONFINED TO NYC...AND 20S ELSEWHERE.

A PRE-FRONTAL TROUGH FORMING OVER COASTAL/SOUTHERN NEW ENGLAND ON
FRI WILL TIGHTEN UP THE PRESSURE GRADIENT A LITTLE...WITH A
WESTERLY BREEZE GUSTING UP TO 20 KT AT TIMES IN NYC METRO...LONG
ISLAND AND IN THE HIGHER ELEVATIONS. HIGHS SHOULD BE AT LEAST
SEVERAL DEG WARMER THAN THOSE OF TODAY...MAINLY UPPER 40S AND
LOWER 50S.

THE LOW TO THE NORTH WILL DRAG A WEAK COLD FRONT THROUGH FRI
NIGHT. ONLY CHANGE IN SENSIBLE WEATHER WILL BE A WIND
SHIFT...WITH WINDS FROM THE NORTHWEST...AND LOWS AGAIN IN THE 20S
AND 30S. A BRIEF INCREASE IN CLOUDS MAY ACCOMPANY OR FOLLOW
FROPA...ESPECIALLY INLAND.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
TEMPS SHOULD RETURN TO NEAR AVG UNDER MOSTLY SUNNY SKIES FOR SAT.
THEN A PROLONGED PERIOD OF UNSETTLED WEATHER IS ON TAP FOR THE
AREA THROUGH THIS PERIOD AS A SERIES OF VIGOROUS SHORTWAVES SLIDE
FROM THE PAC INTO THE WESTERN US AND THEN EVENTUALLY TOWARDS THE
EAST COAST...ON THE SOUTHERN PERIPHERY OF A MEAN NORTHERN US
LONGWAVE TROUGH. WITHIN THIS MODELS ARE SIGNALING POTENTIAL FOR A
STRONG COASTAL STORM FOR THE EARLY TO MIDWEEK PERIOD...WITH A
THREAT FOR HEAVY RAIN AND/OR WINTRY PRECIP...STRONG WINDS...AND
COASTAL FLOODING.

MODELS IN DECENT AGREEMENT WITH THE FIRST OF THESE VIGOROUS
SHORTWAVES AND ASSOCIATED LOW PRESSURE SYSTEMS LIFTING INTO THE
GREAT LAKES SUNDAY NIGHT. A RESULTANT WEAK WAA PATTERN WITH LIGHT
PRECIPITATION IS BECOMING MORE LIKELY OVER THE REGION STARTING SAT
NIGHT WITH A WARM FRONT DEVELOPING TO OUR SOUTH AND HIGH PRESSURE
ONLY SLOWLY RECEDING INTO SE CANADA. THERMAL PROFILES LOOK TO BE
COLD ENOUGH FOR A START AS SNOW ACROSS INTERIOR LOWER HUDSON VALLEY
AND INTERIOR CT...BEFORE TRANSITIONING TO RAIN SUNDAY MORNING INTO
EARLY AFTERNOON...WITH A BRIEF INTERVENING FZRA TRANSITION. AT THE
COAST...THERMAL PROFILE LOOK TOO WARM FOR MORE THAN A BRIEF
RAIN/SNOW MIX AT THE CITY/COAST.

ENHANCEMENT OF THE OVERRUNNING PATTERN IS POSSIBLE LATE SUNDAY INTO
MONDAY AS SHORTWAVE ENERGY CONTINUES TO PIVOT INTO THE NE...AND A
WEAK WAVE/S DEVELOPS ALONG THE WARM FRONT TO OUR SOUTH. BY THIS
POINT PRECIP SHOULD BE MAINLY IN LIQUID FORM...BUT EXACT
TRACK/INTENSITY OF WAVE DEVELOPMENT WILL PREDICATE IF ANY WINTRY
PRECIP MAY MIX BACK IN SUNDAY NIGHT/MONDAY ACROSS NORTHERN ZONES.
EVEN IF PRECIP STAY LIQUID...WITH CAD PATTERN...TEMPS ACROSS
INTERIOR VALLEYS MAY BE JUST COLD ENOUGH FOR SOME POCKETS OF
FREEZING RAIN SAT NIGHT...BUT LOW CONFIDENCE AT THIS POINT.

IT IS FROM THIS POINT ON THOUGH THAT MODEL SOLUTIONS SHOW QUITE A
BIT OF SPREAD ON HOW BROAD NORTHERN STREAM TROUGHING WILL EVOLVE IN
RESPONSE TO THE PAC ENERGY. MODELS ARE SIGNALING A STRONG POTENTIAL
FOR PHASING OF SOME OF THIS ENERGY AND DEVELOPMENT OF A DEEP
NEGATIVELY TILTING TROUGH THAT WILL PIVOT TO THE EAST COAST AND
INTENSIFY INTO A STRONG CUTOFF LOW. THERE IS QUITE OF BIT OF SPREAD
IN TIMING AND LOCATION OF THIS OCCURRENCE...WHICH IS TRANSLATING TO
TIMING AND TRACK DIFFERENCES FOR A POTENTIAL INTENSE MID-WEEK
COASTAL STORM. AS MENTIONED ABOVE...A THREAT FOR HEAVY RAIN/WINTRY
PRECIP...STRONG WINDS AND COASTAL FLOODING EXISTS IF THIS TYPE OF
SYSTEM TRACKS CLOSE TO THE COAST. IT IS TOO EARLY TO GET INTO
SPECIFICS WITH ANY OF THESE HAZARDS BASED ON THE CURRENT MODEL
SPREAD...BUT MONITOR SUBSEQUENT NWS FORECASTS FOR THE LATEST UPDATES
ON THE SITUATION.

&&

.AVIATION /17Z THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE OVER THE AREA TODAY...SLOWLY SLIDES TO OUR
SOUTHWEST INTO FRIDAY

VFR THROUGH THE TAF PERIOD WITH ONLY HIGH CLOUDS.

LIGHT N-NE WINDS BELOW 10 KT INTO EARLY AFTERNOON. LIGHT AND
VARIABLE WINDS DEVELOP FROM EARLY TO MID AFTERNOON FROM W TO E AS
THE HIGH BUILDS DIRECTLY OVER THE AREA. SPEEDS DURING THIS PERIOD
AT OR BELOW 6KT.

   NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: WIND DIRECTION VARYING FROM 350-030 THROUGH
19Z OR SO. START TIME OF LIGHT AND VARIABLE WINDS COULD BE OFF AN
HOUR OR SO.

KLGA FCSTER COMMENTS: MODERATE CONFIDENCE IN WINDS 020-060 THROUGH
20Z OR SO. START TIME OF LIGHT AND VARIABLE WINDS COULD BE OFF AN
HOUR OR SO.

KEWR FCSTER COMMENTS: WIND DIRECTION VARYING FROM 000-040 THROUGH
18-19Z. START TIME OF LIGHT AND VARIABLE WINDS COULD BE OFF AN
HOUR OR SO.

KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

.OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
.FRIDAY AFTERNOON-SATURDAY EVENING...VFR.
.LATE SATURDAY NIGHT...MVFR OR LOWER CONDITIONS POSSIBLE. LOW
CONFIDENCE ON PRECIP TYPE INLAND...MOST LIKELY SNOW OR MIXED
PRECIP AT KSWF/KHPN. RAIN EXPECTED ELSEWHERE...POSSIBLY STARTING
BRIEFLY AS EITHER A RAIN/SNOW MIX OR ALL SNOW.
.SUNDAY-TUESDAY...MAINLY MVFR OR LOWER WITH PERIODS OF
PRECIPITATION. SHOULD BE MAINLY RAIN...BUT KSWF AND POSSIBLY KHPN
COULD SEE A PERIOD OR TWO OF FREEZING RAIN OR MIXED PRECIPITATION
DURING THIS TIME FRAME. GUSTY E-NE WINDS ARE POSSIBLE. DETAILS ARE
HIGHLY UNCERTAIN IN THIS TIME FRAME.

&&

.MARINE...
HIGH PRESSURE OVER THE AREA WILL KEEP WINDS LIGHT AND WAVES 2-3 FT
THROUGH TONIGHT. AS HIGH PRESSURE SHIFTS TO THE SW AND AND A PRE-
FRONTAL TROUGH DEVELOPS OVER NEW ENGLAND IN ADVANCE OF AN
APPROACHING COLD FRONT ON FRI...WESTERLY FLOW COULD INCREASE TO
NEAR 20 KT WITH GUSTS UP TO 25 ON THE OCEAN AND EASTERN
SOUND FRI AFTERNOON AND EVENING. SCA MAY BE ISSUED FOR THIS LATER
THIS AFTERNOON.

GENERALLY SUB-SCA CONDITIONS EXPECTED THIS WEEKEND. THEN...AS A
SERIES OF COASTAL LOWS IMPACT THE AREA FOR THE START OF THE NEW
WEEK...A PERSISTENT AND STRENGTHENING E-NE FLOW IS POSSIBLE
PRODUCING SCA CONDITIONS ACROSS THE OCEAN AND THE EASTERN
SOUND/BAYS STARTING SUNDAY. POTENTIAL EXISTS FOR GALES...DEPENDING
ON THE EVOLUTION OF A STORM DURING THE EARLY TO MID WEEK PERIOD.

&&

.HYDROLOGY...
DRY WEATHER EXPECTED THROUGH AT LEAST SATURDAY EVENING.

THE NEXT CHANCE FOR WIDESPREAD SIGNIFICANT PRECIPITATION WILL BE
FROM SUNDAY MORNING INTO THE MIDDLE OF NEXT WEEK.

&&

.TIDES/COASTAL FLOODING...
THERE IS POTENTIAL FOR EPISODES OF COASTAL FLOODING EARLY TO
MIDDLE OF NEXT WEEK...DUE TO THE POTENTIAL FOR A PERSISTENT E/NE
FLOW EARLY NEXT WEEK AND A POSSIBLE STRONG COASTAL STORM. IT IS
STILL TOO EARLY TO DETERMINE THE MAGNITUDE OF COASTAL FLOODING
THIS FAR OUT.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...LN/NV
NEAR TERM...GOODMAN
SHORT TERM...GOODMAN
LONG TERM...NV
AVIATION...MALOIT
MARINE...GOODMAN/NV
HYDROLOGY...LN/NV
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Dec 13, 4:41 AM EST, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
441 AM EST THU DEC 13 2012

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-140945-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
441 AM EST THU DEC 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS POTENTIAL FOR A STRONG COASTAL STORM EARLY TO MID NEXT
WEEK. THERE IS QUITE A BIT OF UNCERTAINTY IN THE EVOLUTION OF THIS
SYSTEM AT THIS POINT...BUT THE THREAT EXISTS FOR A HEAVY RAIN OR
WINTRY PRECIPITATION...STRONG WIND...AND COASTAL FLOODING EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-140945-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
441 AM EST THU DEC 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS POTENTIAL FOR A STRONG COASTAL STORM EARLY TO MID NEXT
WEEK. THERE IS QUITE A BIT OF UNCERTAINTY IN THE EVOLUTION OF THIS
SYSTEM AT THIS POINT...BUT THE THREAT EXISTS FOR HEAVY RAIN OR
WINTRY PRECIPITATION...GALE CONDITIONS...AND HIGH WAVES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 8:15 PM ESTCoastal Flood StatementOKXKings, Nassau, Queens, Suffolk13 hr
Dec 13, 4:00 PM ESTSmall Craft AdvisoryOKX26 hr

Nearby

Coastal Flood Statements in New York, 2012Every coastal flood statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.